# SDR AALA201512029007

- Difficulty date: December 1, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 4,499 hours, 1,817 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  2R DOOR PRESSURIZATION LIGHT COMES ON DURING TAXI IN, ACFT IS DEPRESSURIZED.  SERVICED R2 DOOR PRESS ASSIST CYLINDER IAW AMM 52-22-00-0301.
